On the structure of the normal subgroups of a group : supersolubility
Rendiconti del Seminario Matematico della Università di Padova, Volume 87  (1992), p. 139-149
@article{RSMUP_1992__87__139_0,
     author = {Beidleman, James C. and Robinson, Derek J. S.},
     title = {On the structure of the normal subgroups of a group : supersolubility},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     pages = {139-149},
     zbl = {0811.20035},
     mrnumber = {1183906},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__139_0}
}
Beidleman, James C.; Robinson, Derek J. S. On the structure of the normal subgroups of a group : supersolubility. Rendiconti del Seminario Matematico della Università di Padova, Volume 87 (1992) , pp. 139-149. http://www.numdam.org/item/RSMUP_1992__87__139_0/

[1] R. Baer, Überauflösbare Gruppen, Abh. Math. Sem. Univ. Hamburg, 23 (1957), pp. 11-28. | MR 103925 | Zbl 0092.02004

[2] G. Baumslag, Automorphism groups of residually finite groups, J. London Math. Soc., 38 (1963), pp. 117-118. | MR 146271 | Zbl 0124.26003

[3] J.C. Beidleman - D. J. S. ROBINSON, On the structure of the normal subgroups of a group: nilpotency, Forum Math., 3 (1991), pp. 581-593. | MR 1130000 | Zbl 0759.20011

[4] K.A. Hirsch, On infinite soluble groups. - III, Proc. London Math. Soc. (2), 49 (1946), pp. 184-194. | MR 17281 | Zbl 0063.02021

[5] A. Lubotzky - A. Mann, Residually finite groups of finite rank, Math. Proc. Cambridge Philos. Soc. (3), 106 (1989), pp. 385-388. | MR 1010362 | Zbl 0696.20031

[6] D.H. Mclain, Finiteness conditions in locally soluble groups, J. London Math. Soc., 34 (1959), pp. 101-107. | MR 103222 | Zbl 0092.02101

[7] N.P. Mukherjee - P. Bhattacharya, On the intersection of a class of maximal subgroups of a finite group, Can. J. Math. (3), 39 (1987), pp. 603-611. | MR 905746 | Zbl 0619.20007

[8] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups (2 vols.), Springer, Berlin (1972). | Zbl 0243.20033

[9] D.M. Smirnov, On the theory of finitely approximable groups, Ukrain. Math. Ž., 15 (1963), pp. 453-457. | MR 158929 | Zbl 0136.27301

[10] B.A.F. Wehrfritz, Infinite Linear Groups, Springer, Berlin (1973). | MR 335656 | Zbl 0261.20038